# SDR AALA202012219008

- Difficulty date: December 19, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 16,256 hours, 7,291 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: 0200
- Condition: Deformed
- Location: Pax Door
- Part time: 16,742 hours, 7,781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DEFORMATION OF SLIDE RAFT AT PASSENGER CREW DOOR, AT FWD GALLEY AREA.  REPLACED SLIDE RAFT WITH SERVICEABLE UNIT, IAW WORKCARD 26C83152008.
